# SDR AALA201712059062

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 4,075 hours, 423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AIRPLANE HEALTH MONITORING ALERT RECEIVED FOR CLASS 31 REMOTE WIRELESS EMERGENCY LIGHT SYSTEM CONTROL UNIT LAMP DRIVER POWER CIRCUIT FAILURE, FAULT CODE 33-11931.  REMOVED AND REPLACED OVERHEAD FLIGHT ATTENDANT REST WELS REMOTE CONTROL UNIT AT M3351033 PER AMM DMC-B787-A-33-50-F1-VOA-421A-A.  ACCOMPLISHED ACTIVATION OF EMERGENCY LIGHT SYSTEM POWER PER AMM 33-51-00-04A-730B.  OPERATIONAL CHECK GOOD.
